# SDR QXEA200601678

- Difficulty date: June 9, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 LEFT HAND WING FUEL PANEL REBATE AT 522AT, 522BT, 522CT AND 523AT HAS CORROSION AROUND SCREW HOLES.  REPAIRED IAW RD 8/4-57-441, ISSUE 1 AND EA 6-57-471A.
